The IRE website will be unavailable while we complete routine maintenance on Friday, December 17 from 8-10 am CT.
IRE favicon

Shop

Resource ID: #8605
Subject: Drugs
Source: Journal (Albuquerque, N.M.)
Affiliation: 
Date: 

Description

Albuquerque (N.M.) Journal reports that an over-the-counter dietary supplement, L-Tryptophan, can cause death when given to someone who has eosinophilia myalgia syndrome, a blood disorder; series won a Pulitzer Prize for specialized reporting, Nov. 7, 1989 - Feb. 13, 1990.

This file is not available for digital download. IRE members may place an order by emailing rescntr@ire.org

141 Neff Annex   |   Missouri School of Journalism Columbia, MO 65211   |   573-882-2042   |   info@ire.org   |   Privacy Policy
apartmentpenciluserscalendar-fullcrossmenu linkedin facebook pinterest youtube rss twitter instagram facebook-blank rss-blank linkedin-blank pinterest youtube twitter instagram